|First hiv viral load test
May 3, 2008
Hi doctor. I just found out I was hiv positive. I recently had my first cd4 count and viral load test done. My cd4 count was 706 and my viral load was 106,000. My doctor told me the viral load was a little high, but that my cd4 was good and I probably shouldn't worry. I was vaccinated for hep A 10 days before I had my counts done, and I took the antinflammatory ibuprofen two times a day for tendinitis of the knee during the week I was tested. I investigated and found out that overuse of antinflammatories (Nsaids) can aggravate many health conditions, which I didn't realize before. Do you think the vaccination along with the overuse of antinflamatories could aggravate the Hiv infection and caused a spike in viral load? Do you think I should stop using them?
| Response from Dr. Holodniy
It is possible that the vaccine caused a transient bump in viral load. A repeat test will solve that riddle. Unlikely to be due to ibuprofen use, and it's OK to use it, but not over use it (more so because of GI side effects).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash During Window Period
- Dry Mouth After Fisting Worried I Have HIV
- Hairy Tongue After Rubbing Penis Worried I Have HIV
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
- Red Spots After Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.